MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric UV Absorbing IOL; Intraocular Lens
Model Number CC60WF
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implant procedure lens felt sticky and not right when about to implant.Additional information received and confirmed that the lens inserter got stuck when advancing the lens.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Aspheric UV Absorbing IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50813400
Report Number1119421-2026-01896
Device Sequence Number10210371
Product Code HQL
UDI-Device Identifier00380652396783
UDI-Public(01)00380652396783(17)300524(11)260526(10)16260719
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16260719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DuoVisc VISCOELASTIC SYSTEM.; MONARCH III IOL Delivery System, Cartridge D.; MONARCH III IOL Delivery System, Injector.; unspecified Alcon forceps.
Patient SexUnknown